# SDR DL73G030774

- Difficulty date: August 20, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 41,438 hours, 19,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN / STA 312-360 / S14-S19.  DAMAGED REPLACEMENT SKIN SECTION FABRICATED IAW ER/A 423343-14.
